# SDR FDEA201104181516

- Difficulty date: April 18, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 710 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A OUTER DENT AT STA 710 BETWEEN S-24L TO S-25L.  EVALUATED DENT IAW SRM 53-00-01 FIG.101 PG. 104 DET. III. A=.700 Y=.037 A/Y=16.2,  FOUND OUT OF LIMITS.  REPAIRED DENT AT ST. 710 STR. 24L-25L IAW SRM 53 -00-01 REPAIR 16.  THIS IS A CLASS  "B" REPAIR MAJOR REPAIR.
